Journal article icon

Journal article

Robust Padé Approximation via SVD.

Abstract:

Padé approximation is considered from the point of view of robust methods of numerical linear algebra, in particular, the singular value decomposition. This leads to an algorithm for practical computation that bypasses most problems of solution of nearly-singular systems and spurious pole-zero pairs caused by rounding errors, for which a MATLAB code is provided. The success of this algorithm suggests that there might be variants of Padé approximation that are pointwise convergent as the degre...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/110853236

Authors


Güttel, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM Review
Volume:
55
Issue:
1
Pages:
101-117
Publication date:
2013
DOI:
EISSN:
1095-7200
ISSN:
0036-1445
URN:
uuid:2996ddd4-953a-4e87-a39a-96a0f1143121
Source identifiers:
357959
Local pid:
pubs:357959

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP